# SDR USAA2010040890738

- Difficulty date: March 11, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT AT BS 303.9, WL 259.88.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR UPPER HINGE CUTOUT AT BS 303.9, WL 259.88 IAW EA 132920.
